This paper is concerned with the relation between local cohomology modules of a module defined by an ideal and the edge subcategories of the category of modules, together with the edge ideal of a graph simple and finite, with no isolated vertices.
Digital Object Identifier (DOI)
Henrique Tognon, Carlos and A. Kharabsheh, Radwan
"Edge Subcategories of the Edge Ideal of a Graph Simple and Local Cohomology Modules,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 27.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss2/27